# SDR RAIA00711004

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- Aircraft time: 22,740 hours, 19,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 053267
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5584 - RIC - EMERGENCY LIGHT AT FLIGHT/ATTENDANT STATION INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 INVERTER, OPS CHECK GOOD.
